MathSciNet Relay Station
MathSciNet bibliographic data
MR1888569 37J40 (37J10)
Treschev, D. Multidimensional symplectic separatrix maps. J. Nonlinear Sci. 12 (2002), no. 1, 27–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement